Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a problem of Magnus


Author: Alexander Lubotzky
Journal: Proc. Amer. Math. Soc. 98 (1986), 583-585
MSC: Primary 20E26; Secondary 20D06, 20E05
MathSciNet review: 861755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using "strong approximation" results for linear group a question of Magnus on residual properties of free groups is answered affirmatively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E26, 20D06, 20E05

Retrieve articles in all journals with MSC: 20E26, 20D06, 20E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0861755-8
Article copyright: © Copyright 1986 American Mathematical Society